# SDR 2005FA0000478

- Difficulty date: January 10, 2005
- Submitted: April 11, 2005
- Operation: General aviation
- Aircraft: N228CC
- Make and model: Cessna 550
- Aircraft serial: 5500133
- Engine: Pwa JT15*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part serial: 578B
- Condition: Worn
- Location: Nose Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED NEWLY OVERHAULED NLG ACTUATOR AND FOUND TO HAVE EXCESSIVE IN LINE MOVEMENT OF TNE LOCKING MECHANISM.  MOVEMENT IN EXCESS OF .1250, MAX ALLOWED .035.  (K)
